MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE¿ HEXED UNISCREW; ABUTMENT SCREW

BIOMET 3I GOLD-TITE¿ HEXED UNISCREW; ABUTMENT SCREW
Model Number UNIHG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint: (b)(4).Patient age is not provided / unknown.Patient weight is not provided / unknown.Initial reporter¿s title and last name are not provided / unknown.
 
Event or Problem Description
It was reported that an abutment screw loosened in patient's mouth.No impact to patient.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was not returned and evidence of malfunction that correlates with the complaint description could not be confirmed.Based on the evaluation the device malfunction could not be verified.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or corrective actions for the reported events or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the products were within specifications and conforming when they left zimmer biomet.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A lot specific complaint history review was performed for the subject lot number for similar events and revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product.A definitive root cause could not be identified.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
GOLD-TITE¿ HEXED UNISCREW
Common Device Name
ABUTMENT SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15824608
Report Number0001038806-2022-01791
Device Sequence Number6143649
Product Code NHA
UDI-Device Identifier00844868017301
UDI-Public(01)00844868017301(17)230117(10)1212409
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/17/2023
Device Model NumberUNIHG
Device Catalogue NumberUNIHG
Device Lot Number1212409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose